# SDR FDEA202108292155

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 46,353 hours, 20,175 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004177
- Part serial: A1679
- Condition: Debonded
- Location: Lt Nr 3 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 SLAT DISBOND INDICATION FOUND: T/E WEDGE LOWER SKIN 1.5" IN DIAMETER, 30" FROM O/B,   2" FROM TOP T/E REPLACED #3 SLAT PER B757 AMM 27-81-02-4
